# SDR UPS06146399

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR LT WING KRUEGER BOX AREA CURVED DOUBLER ON 2ND RIB FROM FUSELAGE HAS A CRACK.  REMOVED & REPLACED DOUBLER PER SRM 51-40-00.
